Hokkaido Mathematical Journal

On the nilpotency index of the radical of a group algebra

Kaoru MOTOSE and Yasushi NINOMIYA

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 4, Number 2 (1975), 261-264.

Dates
First available in Project Euclid: 14 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381758764

Digital Object Identifier
doi:10.14492/hokmj/1381758764

Mathematical Reviews number (MathSciNet)
MR372007

Zentralblatt MATH identifier
0314.16012

Citation

MOTOSE, Kaoru; NINOMIYA, Yasushi. On the nilpotency index of the radical of a group algebra. Hokkaido Math. J. 4 (1975), no. 2, 261--264. doi:10.14492/hokmj/1381758764. https://projecteuclid.org/euclid.hokmj/1381758764


Export citation